# SDR HNAA2012031600696

- Difficulty date: March 16, 2012
- Submitted: March 16, 2012
- Operation: Air carrier
- Aircraft: N809EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 49,881 hours, 55,220 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

NR 2 HYD QTY DROP TO .5 QT IN FLIGHT, NR 2 ISOLATION VALVE LIGHT ILLUMINATED.  INSPECTED AND FOUND HYD LINE LEAKING BEHIND NR 1 GRAVEL GUARD.  INSTALLED TEMP FLIGHT LINE IAW SP20.1. SERVICE HYD, GROUND RAN ACFT, LEAK CHECKED GOOD.
